Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from Vitamin b-12 deficiency, Taking Becosules capsule. Time to recover?

hello sir, i am manoj pandit from gujrat,india. i am having vitamin b - 12 deficiency since 2 months ( approx). my last reading of vitamin b-12 is 398 on 24-11-2012,still i am having numness in my left hand palm and fingers. i would like to know up to what time i should take becosules capsules which i am taking since last 2 months? i would like to take 2nd opinion from you. kindly help me.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  1266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there mr.manoj, your vit B12 levels are in the normal range and taking vit B12 suppliment is not harmful so you may continue taking it but if you expected your numbness to decrease due to this therapy then I am sorry tosay that you need to be examined and investigated for other causes of numbness in your hand and fingers. Please do visit a neurologist and get yourself evaluted for the same. Take care.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor